Chaos in PID Controlled Nonlinear Systems


Creative Commons License

Ablay G.

JOURNAL OF ELECTRICAL ENGINEERING & TECHNOLOGY, vol.10, no.4, pp.1843-1850, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.5370/jeet.2015.10.4.1843
  • Title of Journal : JOURNAL OF ELECTRICAL ENGINEERING & TECHNOLOGY
  • Page Numbers: pp.1843-1850

Abstract

Controlling nonlinear systems with linear feedback control methods can lead to chaotic behaviors. Order increase in system dynamics due to integral control and control parameter variations in PID controlled nonlinear systems are studied for possible chaos regions in the closed-loop system dynamics. The Lure form of the feedback systems are analyzed with Routh's stability criterion and describing function analysis for chaos prediction. Several novel chaotic systems are generated from second-order nonlinear systems including the simplest continuous-time chaotic system. Analytical and numerical results are provided to verify the existence of the chaotic dynamics.